Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/105734
DC FieldValueLanguage
dc.contributor.authorCaballero, Josefaen_US
dc.contributor.authorLópez, Belénen_US
dc.contributor.authorSadarangani, Kishinen_US
dc.date.accessioned2021-03-15T08:07:11Z-
dc.date.available2021-03-15T08:07:11Z-
dc.date.issued2021en_US
dc.identifier.issn0232-2064en_US
dc.identifier.otherScopus-
dc.identifier.urihttp://hdl.handle.net/10553/105734-
dc.description.abstractEuropean Mathematical SocietyIn this work, we discuss the existence and uniqueness of positive solutions for the second order integral boundary value problem {xn(t) + f(t, x(t), (Hx)(t)) = 0, 0 < t < 1, x(0) = 0, x(1) = ∫01 a(s)x(s)ds, where the function f has a singularity at t0 = 0. Our main tool is a fixed point theorem of Wardowski (2012). Moreover, we present several examples illustrating our result.en_US
dc.languageengen_US
dc.relation.ispartofZeitschrift für Analysis und ihre Anwendungen_US
dc.sourceZeitschrift fur Analysis und ihre Anwendung [ISSN 0232-2064], v. 40 (1), p. 51-65, (Enero 2021)en_US
dc.subject120219 Ecuaciones diferenciales ordinariasen_US
dc.subject.otherFixed point theoremen_US
dc.subject.otherIntegral boundary value problemen_US
dc.subject.otherPositive solutionen_US
dc.titleExistence and uniqueness of positive solutions for a singular second-order integral boundary value problemen_US
dc.typeinfo:eu-repo/semantics/Articleen_US
dc.typeArticleen_US
dc.identifier.doi10.4171/ZAA/1672en_US
dc.identifier.scopus85101090856-
dc.contributor.authorscopusid7102010775-
dc.contributor.authorscopusid36623836800-
dc.contributor.authorscopusid6603285515-
dc.description.lastpage65en_US
dc.identifier.issue1-
dc.description.firstpage51en_US
dc.relation.volume40en_US
dc.investigacionCienciasen_US
dc.type2Artículoen_US
dc.utils.revisionen_US
dc.date.coverdateEnero 2021en_US
dc.identifier.ulpgcen_US
dc.contributor.buulpgcBU-INFen_US
dc.description.sjr0,567
dc.description.jcr0,796
dc.description.sjrqQ2
dc.description.jcrqQ3
dc.description.scieSCIE
dc.description.miaricds11,0
item.grantfulltextnone-
item.fulltextSin texto completo-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.orcid0000-0001-8842-426X-
crisitem.author.orcid0000-0002-1484-0890-
crisitem.author.orcid0000-0002-7090-0114-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.fullNameCaballero Mena, Josefa-
crisitem.author.fullNameLópez Brito, María Belén-
crisitem.author.fullNameSadarangani Sadarangani, Kishin Bhagwands-
Appears in Collections:Artículos
Show simple item record

Page view(s)

77
checked on Oct 1, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.